MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD

Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD
Model Number 3189
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following recent weight loss, the patient experienced pain at the ipg site.Additionally, the patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein the system was explanted to address the issue.It is unknown which lead caused ineffective therapy.
 
Additional Manufacturer Narrative
Date of event, date of explant, and patient's weight is estimated.Additional components potentially involved in the event include: common device name: octrode lead kit, 90cm length, model: 3189, udi: (b)(4), serial: (b)(6), batch: 6880060.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50396288
Report Number1627487-2026-09652
Device Sequence Number9588084
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)6826956(17)210205
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model Number3189
Device Catalogue Number3189
Device Lot Number6826956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight185 LB